# SDR DALA2019010200010

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 45,432 hours, 36,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT WING APPROX 4 FEET FROM WING TIP FASTENER MISSING AND SEVERAL LOOSE. REMOVED RT WING O/B T/E FIXED WEDGE AND WING TIP PER AMM 57-20 FOR MTC ACCESS. COMPLIED WITH PRI 574177-14 REV 3. REINSTALLED RT WING O/B T/E FIXED WEDGE AND WING TIP PER AMM 57-20. REPAIRED ON LOG 0885769. (LP# 5282426)
